Antibiotics and PH or SCM

  1. New Member
    Cerberus's Avatar
    Join Date
    Apr 2005
    Age
    33
    Posts
    210
    Rep Power
    223
    Level
    12
    Lv. Percent
    49.39%

    Antibiotics and PH or SCM


    I'm currently taking Minocyline for acne via my derm. It's for mild cystic acne. Nothing major, but just trying to find a cure after 12+ years.

    Anyways ... I was thinking of taking a run w/ 11-oxo (or 3-ad), or Havoc.

    I've tried to run some searches to see if anyone else has ran cycles of Havoc like products w/ antibiotics.

    For those with knowledge, what are the proper precautions I should be taking into consideration while on antibiotics? My derm says they are fine on the body. *shrug* I currently take:

    1) General Multi
    2) pGHt
    3) Fish Oil (6-8 grams)
    4) GLA (1g)
    5) Taurine (3-4g)
    6) Piracetam (4-6 g)
    7) Phosphatidyl serine (700-900mg)
    8) 3-4g Matcha green tea x 3 / day
    9) Pro Liver - primaforce

    Thanks in advance.

  2. Banned
    justreading's Avatar
    Stats
    5'9"  226 lbs.
    Join Date
    Jul 2005
    Age
    32
    Posts
    1,693
    Rep Power
    0
    Level
    31
    Lv. Percent
    28.32%
    Achievements Activity ProPosting Pro

    It may mess up your cycle...

    The cyclin family stops bacteria growth by ihnibiting protein synthisis I believe...

    I am far from a doctor but research or google the method of action for that drug or doxyciclin if you can't find mono because there may be some validity to this (been reading crap for so many years that the certainty of things like this gets murky and I don't want to give medical advice without certainty so RESEARCH that...)
  3. New Member
    gocubbies73's Avatar
    Join Date
    Jun 2007
    Posts
    7
    Rep Power
    95
    Level
    2
    Lv. Percent
    55%

    i am pretty sure that minocycline is toxic to the liver....ill try to find an article

    edit: from - Minocin Capsules side effects (Minocycline) and drug interactions - prescription drugs and medications at RxList

    Hepatic toxicity:Hyperbilirubinemia, hepatic cholestasis, increases in liver enzymes, fatal hepatic failure, and jaundice. Hepatitis, including autoimmune hepatitis, and liver failure have been reported. (See PRECAUTIONS.)

    might wanna be careful
    •   
       

  4. Banned
    justreading's Avatar
    Stats
    5'9"  226 lbs.
    Join Date
    Jul 2005
    Age
    32
    Posts
    1,693
    Rep Power
    0
    Level
    31
    Lv. Percent
    28.32%
    Achievements Activity ProPosting Pro

    Wow... Like he said, health AND gains might be a problem...

    Finding information on these drugs is very easy on google and pubmed so look there. Good luck man
  5. New Member
    preluda97's Avatar
    Join Date
    Jul 2007
    Posts
    17
    Rep Power
    99
    Level
    4
    Lv. Percent
    37.7%

    I am currently on 100 mg MInocycline once a day.

    Between time frames i take 20 mg of havoc

    I am not sure if this is good or not. i havent felt any side affects at all since i been doing it for about 5 days. I havent gotten the chance to ask a physician if this is ok to do. OBVIOUSLY they will tell u not to take the supplement and there is a possibility of an interaction. But i want to find out if something serious will happen.
  6. New Member
    greenwing7's Avatar
    Join Date
    Jun 2007
    Age
    31
    Posts
    143
    Rep Power
    162
    Level
    10
    Lv. Percent
    26.02%

    3.3.6 Hepatic Effects

    3.3.6.A Minocycline Hydrochloride

    3.3.6.A.1 Hepatotoxicity
    a) Summary

    1) There have been reports of minocycline induced LIVER ENZYME ELEVATIONS and HEPATIC FAILURE; however, it is thought that hepatotoxicity due to minocycline is more rare than with tetracycline (Goldstein et al, 2000; Prod Info Dynacin(R), 1996); (Prod Info Minocin(R), 2000a,b,c)(Davies & Kersey, 1989; Min et al, 1992). It has been postulated that liver dysfunction occurs as the result of a hypersensitivity reaction (Min et al, 1992). If hepatic dysfunction occurs minocycline should be discontinued (Gough et al, 1996).

    b) The comparison of four cases of minocycline induced AUTOIMMUNE HEPATITIS with 10 cases of sporadic autoimmune hepatitis demonstrated the histologic similarities of the two types of hepatitis making the relevance of recent minocycline ingestion important for appropriate diagnosis (Goldstein et al, 2000). The four subjects with minocycline induced autoimmune hepatitis were seronegative for hepatitis A, B, and C viruses and had positive antinuclear antibody (ANA) titers, none of which were positive for anti-smooth muscle antibody. The mean histologic activity index (HAI) scores in these subjects was 6.7. All four of the minocycline cases were females aged 16 to 52 years-of-age and had been receiving minocycline 100 milligrams per day (mg/d) for the treatment of acne for 4 months to 12 years. Hepatitis resolved with minocycline discontinuation and administration of oral corticosteroids in three cases and azathioprine in one case. None of these subjects' livery biopsy showed microvesicular or macrovesicular steatosis, bile ductile proliferations, intrahepatocyte iron, or periodic acid-Schiff diastase-resistant globules. The ten control cases of hepatitis had not received any hepatitis-causing medications and seven had a positive serum ANA titer with three of these being positive anti-smooth muscle antibody serum titers. The mean HAI score in this group was 5.4.
    c) A 20-year-old female experienced minocycline-induced hepatic failure that required liver transplantation after receiving minocycline, 50 to 200 milligrams per day (mg/day) for 3 years as treatment of acne vulgaris (Pohle et al, 2000).
    d) In a retrospective review, Gough presented 7 patients with HEPATITIS believed to be caused by minocycline. As of April 1994, 16 patients with hepatitis believed to be caused by minocycline were reported in the United Kingdom. The patients ranged in age from late teens to middle thirties; however, the indication for minocycline use was for the treatment of acne so this age range would be expected. Patients were being treated with minocycline in doses ranging from 50 to 100 milligrams twice daily. The duration of treatment ranged from 6 weeks to 2 years. Signs and symptoms of hepatitis usually resolved upon discontinuation of minocycline. One patient responded well to treatment with corticosteroids. Despite a good response to discontinuation in most patients, 2 patients died of complications of hepatitis (Gough et al, 1996).
    e) ACUTE HEPATITIS and exfoliative dermatitis were described in 2 patients receiving minocycline for skin disorders (50 to 100 mg orally twice daily for approximately 1 month). One patient died secondary to hepatic failure, with the other recovering uneventfully (Davies & Kersey, 1989). However, in each case, a definite cause-effect relationship was not established with minocycline. Another case report describes a 17-year-old female who developed exfoliative dermatitis and hepatitis 3 weeks after the initiation of minocycline therapy (MacNeil et al, 1997).
    f) After 4 weeks of treatment with minocycline (100 mg BID) for the treatment of acne a patient developed ACUTE HEPATIC FAILURE. The symptoms included rash, fever, malaise, and vomiting for 2 weeks followed by hepatic failure with resulting encephalopathy and coagulopathy, and significant changes in liver function tests. The patient slowly recovered with supportive care (Min et al, 1992).

    2) Minocycline, like doxycycline, has a long serum half-life and can be administered at 12 hour intervals. Minocycline interferes with the third stage of bacterial protein synthesis. After amino acids are activated and attached to t-RNA (transfer RNA), the resulting amino acyl-t-RNA migrates to the bacterial ribosome for synthesis of proteins. Minocycline binds to the 30s subunit on the ribosome and inhibits binding of the aminoacyl-t-RNA molecules (Meyers, 1976).

    4) In higher concentration, minocycline inhibits mammalian protein synthesis and may aggravate pre-existing renal functional impairment. The drug may interfere with parenteral nutrition in post operative patients by inhibiting utilization of amino acids for protein synthesis (Beard et al, 1969).
  

  
 

Similar Forum Threads

  1. Antibiotics and PH
    By SlvrM3 in forum Anabolics
    Replies: 4
    Last Post: 04-02-2012, 03:44 PM
  2. Antibiotics and clen? or ec?
    By oogaly_boogal in forum Nutrition / Health
    Replies: 3
    Last Post: 06-16-2011, 03:01 AM
  3. PH or PS use and sex
    By bombBoogie in forum Anabolics
    Replies: 14
    Last Post: 08-05-2007, 06:48 AM
  4. Replies: 0
    Last Post: 12-20-2004, 10:05 PM
  5. Replies: 1
    Last Post: 03-22-2004, 11:22 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in